MAUDE Adverse Event Report: Ventec Life Systems, Inc VOCSN; VENTILATOR, CONTINUOUS, FACILITY USE

Ventec Life Systems, Inc VOCSN; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number V+C, Japanese
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/29/2026
Type of Reportable Event Malfunction

Brand Name
VOCSN
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
Ventec Life Systems, Inc
22002 26th ave se
bothell WA 98021
Manufacturer (Section G)
Ventec Life Systems, Inc
22002 26th ave se
bothell WA 98021
Manufacturer Contact
atul sinha
22002 26th ave se
bothell, WA 98021
+1(863)226-6285
MDR Report Key50910491
Report Number3013095415-2026-00632
Device Sequence Number20169710
Product Code CBK
UDI-Device Identifier00850018761116
UDI-Public(01)00850018761116(11)220209
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K162877
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Other,Foreign,Distributor
Initial Reporter Occupation 505
Type of Report Initial
Report Date (Section B) 09/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberV+C, Japanese
Device Catalogue NumberPRT-01098-100
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/09/2026
Initial Report FDA Received Date09/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/09/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown